Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 14, 2006, 2:10 PM MST. It took effect at Nov 15, 2006, 2:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 2:10 PM MST (21:10 UTC)
- In effect from
- Nov 15, 2006, 2:00 PM MST
- Expired
- Nov 16, 2006, 8:00 AM MST
- In force
- 18 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 142110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST TUE NOV 14 2006 .THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL APPROACH THE REGION WEDNESDAY AFTERNOON WITH LOW PRESSURE MOVING EAST ACROSS SOUTHWESTERN CANADA WEDNESDAY NIGHT THROUGH THURSDAY MORNING. STRONG WINDS WILL LIKELY DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS WEDNESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY NIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH. MTZ009-010-048-150515- /O.UPG.KTFX.HW.A.0013.061115T2100Z-061116T1500Z/ /O.NEW.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 210 PM MST TUE NOV 14 2006 ...HIGH WIND WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST THURSDAY FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY TO DEVELOP WEDNESDAY AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
7 follow-up statements
000 WWUS75 KTFX 150417 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 917 PM MST TUE NOV 14 2006 .THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL APPROACH THE REGION WEDNESDAY AFTERNOON WITH LOW PRESSURE MOVING EAST ACROSS SOUTHWESTERN CANADA WEDNESDAY NIGHT THROUGH THURSDAY MORNING. STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS WEDNESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY NIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH. MTZ009-010-048-151230- /O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 917 PM MST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST THURSDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL DEVELOP WEDNESDAY AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 151041 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 341 AM MST WED NOV 15 2006 .THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING EAST ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING. STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH. MTZ012-044-046-049-151800- /O.EXA.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/ CASCADE-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...SHELBY...CONRAD... FAIRFIELD 341 AM MST WED NOV 15 2006 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY FOR THE WESTERN PLAINS OF NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE THE WESTERN PLAINS OF NORTH CENTRAL MONTANA BY LATE THIS AFTERNOON. STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-151800- /O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 341 AM MST WED NOV 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HOENISCH
000 WWUS75 KTFX 151720 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1020 AM MST WED NOV 15 2006 .THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING EAST ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING. STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH. MTZ009-010-012-044-046-048-049-160130- /O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... SHELBY...CONRAD...CHOTEAU...FAIRFIELD 1020 AM MST WED NOV 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD EAST ONTO THE WESTERN PLAINS OF NORTH CENTRAL MONTANA BY LATE THIS AFTERNOON. STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 152146 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 246 PM MST WED NOV 15 2006 .THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING EAST ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING. STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH. MTZ009-010-012-044-046-048-049-161500- /O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... SHELBY...CONRAD...CHOTEAU...FAIRFIELD 246 PM MST WED NOV 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND WESTERN PLAINS OF NORTH CENTRAL MONTANA. STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 160447 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 947 PM MST WED NOV 15 2006 .A PACIFIC LOW PRESSURE SYSTEM WILL MOVE ACROSS THE PACIFIC NORTHWEST TONIGHT AND INTO MONTANA ON THURSDAY...WHICH WILL CONTINUE TO INCREASE WESTERLY WINDS ALOFT. IN ADDITION...LOW SURFACE PRESSURE WILL MOVE EAST ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING...WHICH WILL BRING THESE WINDS TO THE SURFACE. AS A RESULT...STRONG WESTERLY DOWNSLOPE WINDS WILL CONTINUE TO SPREAD FROM THE ROCKY MOUNTAIN FRONT EAST OVER THE ADJACENT PLAINS OVERNIGHT. MTZ009-010-012-044-046-048-049-161500- /O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... SHELBY...CONRAD...CHOTEAU...FAIRFIELD 947 PM MST WED NOV 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA. EVEN STRONGER WEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 90 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT. THESE STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE DRIVING HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS SHOULD BE AWARE OF DANGEROUS CROSS WINDS AND USE EXTREME CAUTION TONIGHT AND EARLY THURSDAY MORNING. $$ COULSTON
000 WWUS75 KTFX 161048 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 348 AM MST THU NOV 16 2006 MTZ009-010-012-044-046-048-049-161500- /O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... SHELBY...CONRAD...CHOTEAU...FAIRFIELD 348 AM MST THU NOV 16 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH EARLY THIS MORNING OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA. EVEN STRONGER WEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 90 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT. THESE STRONG WINDS WILL DIMINISH LATER THIS MORNING...HOWEVER WINDS WILL REMAIN BRISK THROUGH THE AFTERNOON AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE DRIVING HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS SHOULD BE AWARE OF DANGEROUS CROSS WINDS AND USE EXTREME CAUTION TONIGHT AND EARLY THURSDAY MORNING. $$ HOENISCH
000 WWUS75 KTFX 161456 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 756 AM MST THU NOV 16 2006 MTZ009-010-012-044-046-048-049-161600- /O.EXP.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... SHELBY...CONRAD...CHOTEAU...FAIRFIELD 756 AM MST THU NOV 16 2006 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. BREEZY CONDTIONS WILL CONTINUE THROUGH THE MORNING WITH SOME LOCAL GUSTS TO NEAR 60 MPH OVER THE NORTHERN ROCKIES. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 14, 10:42 AM MST, 3 hours 28 minutes earlier.
Area forecast discussion, Nov 14, 10:42 AM MST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1042 AM MST TUE NOV 14 2006 .UPDATE... NO UPDATES...POST FRONTAL INSTABILITY OVER THE MOUNTAINS WILL CONTINUE THROUGH MID AFTERNOON...WITH SNOW SHOWERS DIMINISHING AFTER SUNSET. && .PREV DISCUSSION... (ISSUED 415 AM MST TUE NOV 14 2006) DISCUSSION... TODAY THROUGH THURSDAY...THE UPPER LEVEL TROF THAT MOVED ACROSS THE REGION OVERNIGHT WILL DIG INTO THE CENTRAL U.S TODAY...KEEPING A COOL AND SOMEWHAT UNSTABLE NW FLOW ALOFT OVER THE FORECAST AREA TODAY. THIS MORNING...A DISTURBANCE EMBEDDED WITH THE FLOW WILL MOVE THROUGH SW MT WHILE A WEAK FRONTAL BOUNDARY DROPS SOUTH THROUGH NORTH-CENTRAL MT. AN AREA OF SNOW WILL MOVE THROUGH CENTRAL AND SW MT THIS MORNING...WITH LIGHT ACCUMULATIONS EXPECTED IN THE VALLEYS AND 2-5 INCHES OF SNOW EXPECTED IN THE MOUNTAINS. THE FRONTAL BOUNDARY DROPPING THROUGH NORTH-CENTRAL MT WILL BRING A WIND SHIFT TO THE NORTHWEST WITH A FEW FLURRIES POSSIBLE THROUGH LATE THIS MORNING. BY THIS AFTERNOON...AN UPPER LEVEL RIDGE BUILDING INTO THE PACIFIC NW WILL MOVE TO THE NORTHERN ROCKIES...BRINGING DRIER CONDITIONS AND CLEARING SKIES FROM WEST TO EAST. CLEARING SKIES TONIGHT AND RELATIVELY LIGHT WINDS WILL ALLOW FOR SEASONABLY COOL OVERNIGHT LOW TEMPERATURES. LIGHT WINDS IN THE SW MT VALLEYS AND GROUND MOISTURE FROM THIS MORNINGS PRECIPITATION MAY ALLOW FOR THE FORMATION OF SOME PATCHY FOG. THE UPPER LEVEL RIDGE WILL PROGRESS EAST ACROSS THE STATE WEDNESDAY AS THE NEXT PACIFIC SYSTEM COMES ONSHORE. PRECIPITATION WILL INCREASE AGAIN ALONG AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY AFTERNOON AS MOIST WESTERLY FLOW INCREASES. ANOTHER FAIRLY STRONG SURFACE LOW WILL MOVE INTO BC LATE WEDNESDAY AND ACROSS ALBERTA WEDNESDAY NIGHT AND THURSDAY WITH THE UPPER LEVEL TROF MOVING ACROSS MT THURSDAY. THIS WILL BRING SIGNIFICANT AMOUNTS OF PRECIPITATION TO THE CONTINENTAL DIVIDE WEDNESDAY NIGHT WITH STRONG WINDS POSSIBLE AGAIN ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS LATE WEDNESDAY THROUGH WEDNESDAY NIGHT AND WILL ISSUE A HIGH WIND WATCH FOR THAT AREA. PRECIPITATION SITUATION ALONG NORTHERN PORTIONS OF THE CONTINENTAL DIVIDE WILL NEED TO MONITORED AS MODELS INDICATE PRECIP AMOUNTS OVER 1 WITH SNOW LEVELS LIKELY RISING WEDNESDAY NIGHT....BEFORE FALLING AGAIN WITH THE TROF PASSAGE BY THURSDAY MORNING. THERE ARE STILL SOME DIFFERENCES BETWEEN MODELS WITH EXACTLY HOW WARM IT WILL GET AHEAD OF THE TROF WITH MAXIMUM SNOW LEVELS WEDNESDAY NIGHT RANGING FROM 6000-8000FT. DRIER AND COOLER AIR WILL WORK INTO THE REGION BEHIND THE TROF THROUGH THE DAY THURSDAY. HOENISCH THURSDAY NIGHT THROUGH SUNDAY NIGHT...ZONAL WESTERLY FLOW WILL DOMINATE THE AREA FOR SHOWERS MAINLY OVER THE MOUNTAINS AND SOUTHWEST MONTANA. MINOR SHORT WAVES MOVE THROUGH THE FLOW WITH THE NEXT STRONGER SYSTEM MOVING THROUGH ON SUNDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. CAMP MONDAY THROUGH TUESDAY...MODELS IN FAIR AGREEMENT DURING THIS PERIOD...DIFFERING IN MINOR FEATURES. I WENT WITH A COMPROMISE OF AN UPPER LEVEL RIDGE MOVES OVER THE MIDWEST...WHILE A TROUGH REMAINS OFF THE WEST COAST DURING THIS PERIOD. A SERIES OF DISTURBANCES IN A FAIRLY MOIST BUT STRONG SOUTHWESTERLY FLOW ALOFT OVER THE FORECAST AREA...IS EXPECTED TO PRODUCE PARTLY TO MOSTLY CLOUDY SKIES WITH SCATTERED RAIN OR SNOW SHOWERS...MAINLY OVER AND NEAR THE MOUNTAINS. DOWNSLOPE WINDS SHOULD HELP KEEP THE PLAINS MOSTLY DRY...WITH ONLY A FEW SHOWERS EXPECTED OVER THE CENTRAL PLAINS. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE SEASONAL AVERAGES MONDAY...BUT A RELATIVELY DRY PACIFIC COLD FRONT SHOULD DROP TEMPERATURES SEVERAL DEGREES BY TUESDAY. EK AVIATION... UPDATED 1745Z. UPPER LEVEL HIGH PRESSURE BUILDING OVER THE AREA WITH UNSETTLED NORTHWEST FLOW ALOFT. AMS MOIST OVER PORTIONS OF CENTRAL MONTANA WITH SCATTERED LIGHT SNOW SHOWERS AND LOCAL MVFR CONDITIONS. THE AIRMASS WILL BE DRYING THROUGH THE AFTERNOON AND VFR CONDITIONS WILL PREVAIL ACROSS THE AREA AFTER 21Z TUESDAY. SURFACE WINDS WILL REMAIN GUSTY BECOMING LIGHT AFTER 01Z WEDNESDAY. ZELZER && .PRELIMINARY POINT TEMPS/POPS... GTF 39 25 49 37 / 10 0 0 0 CTB 39 21 48 32 / 10 0 0 10 HLN 40 22 46 32 / 50 0 0 30 BZN 37 12 41 30 / 60 0 0 20 WEY 32 6 27 22 / 70 0 10 40 DLN 39 17 41 32 / 30 0 0 30 HVR 40 17 46 31 / 10 0 10 10 LWT 39 20 47 33 / 60 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING FOR MTZ009-010-048. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 14, 5:02 AM MST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 502 AM MST TUE NOV 14 2006 MTZ009-010-048-151215- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 502 AM MST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER MOIST PACIFIC STORM SYSTEM WILL APPROACH THE ROCKY MOUNTAIN FRONT LATE WEDNESDAY WITH A STRONG LOW PRESSURE SYSTEM MOVING THROUGH SOUTHWESTERN CANADA WEDNESDAY NIGHT AND THURSDAY. A HIGH WIND WATCH IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. SIGNIFICANT PRECIPITATION IS EXPECTED ALONG THE CONTINENTAL DIVIDE LATE WEDNESDAY THROUGH WEDNESDAY NIGHT. SNOW LEVELS WILL RISE WEDNESDAY AFTERNOON AND EVENING AND RAIN WITH THIS SYSTEM OVER THE MOUNTAIN SNOW PACK MAY PRODUCE HYDROLOGICAL CONCERNS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-044>047-049>051-054-151215- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 502 AM MST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION LATE WEDNESDAY THROUGH WEDNESDAY NIGHT. STRONG AND GUSTY WINDS ARE POSSIBLE ACROSS NORTH CENTRAL MONTANA AS THE SYSTEM MOVES THROUGH THE REGION WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-151215- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 502 AM MST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WEAK DISTURBANCE WILL MOVE THROUGH THE REGION THIS MORNING BRINGING A PERIOD OF SNOW TO MUCH OF SOUTHWEST MONTANA. ACCUMULATION IN THE VALLEYS WILL BE LIGHT WITH ADDITIONAL ACCUMULATION GENERALLY LESS THAN 2 INCHES. ADDITIONAL ACCUMULATION OF 2 TO 5 INCHES ARE POSSIBLE IN THE MOUNTAINS...MAKING TRAVEL ACROSS SOME MOUNTAIN PASSES SNOWPACKED AND ICY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION WEDNESDAY NIGHT. THIS SYSTEM WILL BE WARMER...BRINGING A CHANCE OF RAIN AND SNOW TO THE REGION WITH RAIN AND SNOW LIKELY OVER THE MOUNTAINS WEDNESDAY NIGHT. GUSTY WINDS WILL ALSO ACCOMPANY THE SYSTEM LATE WEDNESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:37 AM MST | High Wind Watch | TFX | 10 hr |
Nearby
High Wind Warnings in Montana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.